Human Immunodeficiency Virus Causing Joint Pain
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
The Robert James Frascino AIDS FoundationHello,The rheumatologist may be willing to treat parvovirus infection and its complications. If not, a hematologist should be consulted. You can read about parvovirus and its treatment (intravenous gamma globulin) in the archives. A sample question... Read more »
The Robert James Frascino AIDS FoundationHi,No. Genital warts are caused by a virus, the human papilloma virus (HPV). Syphilis is caused by a bacteria, Treponema pallidum. You can read much more about HPV and syphilis in the archives of this forum. I'll repost below a sample of what... Read more »
Nevada State Health Division AIDS ProgramHi. Thank you for your questions.When a person dies, HIV will not "die" immediately after death. This is because there is a large quantity of blood in the body, and it takes time for the conditions inside the body to change to an unlivable... Read more »
The Robert James Frascino AIDS FoundationHi Anonymous,There are many different types of HPV (30-40 varieties). Over half of all sexually active folks become infected with some type of HPV. In 90% of these cases the body's immune system completely clears the infection. (See below.)Hope... Read more »
Connect With Others
Posted by ScotCharles, 3 RepliesHas anyone experienced joint pain that was diagnosed as relating to either HIV or the meds? Don't laugh now, but my elbows are warm to the touch, and I have a burning pain in them. I have liver problems which cause my right shoulder and the right... Read more »
Posted by Anonymous, 2 RepliesWhen you talk about joint pain associated with ARS, Is it more like arhhritis type pain or more like the joint pain you experience with a flu. I been having arthritis type pain for a 5 weeks now along with some sickly feeling and am wondering if it... Read more »
Posted by riverprincess, 2 RepliesSince my bone density came back good then I figure it must be my joints. And as I see ads on tv I'm thinking about what to take for joint pain. I'll be asking my dr and orthopedist but also wanted any juggestions from you guys. Read more »
Posted by cybersecretary, 2 Repliesthought it was the tenofovir so we just switched meds and now i am waiting to see if it goes away. it has been a year of extreme pain.
was on tryvada atripla nd then complera..
now no tenofovir in my cocktail.
Read more »
Guides for People With HIV